My fiance was in a rush this morning and mistakenly took two Wellbutrin XL 300mg. first at 8:25am and another at 9:20am. Now it's 10 hours later and she still has nausea, slight headache, and has gas. Should I worry? What do I need to do?
What do I need to do if I have accidentally taken two Wellbutrin 300mg XL?
Question posted by Anonymous on 10 March 2018
Last updated on 9 March 2018 by Rnazarkewich01
Ok here is the problem.. Wellbutrin has a very long half life, which means 21 hours from when the second dose was taken, she will still have 300 mg of the original dose left in her body plus what ever has been built up and stored in her liver and fat cells that hasn't been fully metabolized..so.. basically a quarter of yesterday's dose.
An eighth of the day before..and that is assuming good liver function a normal metabolism and lean body mass.
My suggestion... as much water or clear liquids as tolerated(apple juice,tea,etc) Call your Dr or poison control.. I say this because 300mg is a high dose to begin with, 600mg... massive. The bloating is an adverse side effect.. I might just call poison control first. Good luck. R.Naz.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.